New York, NY
A 29-year-old male asked:
Can perpehnazine cause a seizure if im only taking 1 mg a day? is there a drug for schriz with no side effects of potential seizures?
1 doctor answer • 2 doctors weighed in
Dr. Prakash Ettigianswered
Psychiatry 53 years experience
Yes but unlikely. NO: Among all medications for schizophrenia ( antipsychotics/ old and new ) , perphenazine is mild and least likely to cause seizures at the dose you are taking. All medications available till now can potentially make seizures worse.
Created for people with ongoing healthcare needs but benefits everyone.
692 viewsReviewed >2 years ago
Last updated May 26, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.